Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Tingling in the face. Taking zoloft. Have OCD and depression. Tingling due to medication?

Hi i m a 40 year old male who had am MRI last year. It showed a single T2 hypertensity on flare in the left external capsule. My woory is i get body tinglinging more so around the face area. I have suffered from depression on and of for years having up and down mood swings. I have also been diaganosed with OCD . Is there any connection with the findings? I also take zoloft does that contribute to the tingling?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. The major cause of tingling could be due to O.C.D(obsecessive compulsive disorder) it is an anxity disorder characterised by recurrant disturbing thoughts. So you will be having the feeling of having tingling sensation, continuously.
Of course you have tingling sensation, you train your brain that it is curable and you will never get it back, for this you need to have determination and attending psyiatrists help.
Besides i advise you to follow some non medical procedures to supplement the treatment. They are yoga, meditation, hearing music, reading books, and if interested gardening. These will teach your brain to divert the mind to some thing not related to the problem.
So i eish you to help by your own self, besides medication. thanks for calling.
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor